MathSciNet Relay Station
MathSciNet bibliographic data
MR1990166 (2004c:37153) 37J99 (37B40 37E45 53D25)
Butler, Leo T. Zero entropy, non-integrable geodesic flows and a non-commutative rotation vector. Trans. Amer. Math. Soc. 355 (2003), no. 9, 3641–3650 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement